Has anyone on here taken Lactulose for constipation? I have been suffering with bad constipation for about 3 to 4 weeks now - I don't normally suffer that long - and have been suffering with a lot of stomach cramps. I have been taking Buscupan every single day but have now bought Windeze Gel capsules as they used to work really well - the Buscupan doesn't seem to be touching it.
I went to the pharmacy today and asked what is the gentlest solution for constipation and they suggested Lactulose. I have now read the possible side effects on the bottle and they are: Increased wind and feeling bloated (this may occur during the first few days of treatment but usually disappears after a few days)
Diarrhoea (particularly with high doses)
Stomach (abdominal) pain
Nausea and vomiting. When I purchased the bottle this morning the Pharmacist did not warn me about the side effects and in fact when you read the side of the bottle it doesn't list them. I found out when I got home that the label peels off and then the label turns into a little booklet and it's when you read that you find the side effects. Vomiting - great as I suffer with Emetophobia.
What I would like to know is if anyone has taken this medicine and had any of the side effects and in particular the nausea and vomiting.
Thanks very much